# SDR ASAA0380566

- Difficulty date: August 28, 2003
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99367183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND INTERCOSTAL CORRODED AT FS 1309-1322 ON LEFT SIDE BETWEEN LONGERON L28 AND L27.  REPLACED INTERCOSTAL.  (M)
